# SDR CA190513022

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 11,612 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300BR
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AMMETER SHOWING DISCHARGE, INSPECTED ALTERNATOR AND FOUND THAT WITH FIELD POWER APPLIED ALTERNATOR NOT GRABBING - REMOVED ALTERNATOR AND BENCH CHECKED FOUND NOT CHARGING, DISASSEMBLED ALTERNATOR AND FOUND FIELD BRUSH WIRE BROKEN OFF, (I AM NOT SURE IF THIS HAD BROKEN WILE RUNNING OR DURING DISASSEMBLY AS I HAD DIFFICULTY SEPARATING THE ALTERNATOR CASE) AND THAT 2 OF THE 6 DIODE ASSEMBLIES WERE MISSING. (TC# 20190513022)
